# SDR SWAA2013021912762

- Difficulty date: February 11, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N521SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25320
- Aircraft time: 66,203 hours, 61,830 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Strap
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STRAP LOCATED FWD PRESSURE BULKHEAD AT BS 178 AT LEVEL S-14R.  REPLACED STRAP LOCATED FWD PRESSURE BULKHEAD AT BS 178 AT LEVEL S-14R IAW SRM B737-500 51-10-02-0G-0, PAGE 8 PARAGRAPH 8 AND SRM 51-40-02 AND SRM 51-40-02 AND DRAWING 65-16300.
